Industrial Psychiatry Journal

CASE REPORT
Year
: 2010  |  Volume : 19  |  Issue : 2  |  Page : 136--137

Switching to quetiapine for risperidone-induced amenorrhea: Report of two cases


PK Pardal1, Raaj Konwar1, Jyoti Prakash2 
1 Department of Psychiatry, SRMS Institute of Medical Sciences, Bareilly, Uttar Pradesh, India
2 Department of Psychiatry, AFMC, Pune, Maharashtra, India

Correspondence Address:
P K Pardal
Department of Psychiatry, SRMS Institute of Medical Sciences, Bareilly - 243 202, Uttar Pradesh
India

Almost all the antipsychotics can cause hyperprolactinemia-related side-effects like amenorrhea. Quetiapine has been reported to have minimal propensity to cause hyperprolactinemia. We report here two cases of risperidone-induced amenorrhea, who resumed their normal cycle on switching over the medication to quetiapine.


How to cite this article:
Pardal P K, Konwar R, Prakash J. Switching to quetiapine for risperidone-induced amenorrhea: Report of two cases.Ind Psychiatry J 2010;19:136-137


How to cite this URL:
Pardal P K, Konwar R, Prakash J. Switching to quetiapine for risperidone-induced amenorrhea: Report of two cases. Ind Psychiatry J [serial online] 2010 [cited 2020 Jun 5 ];19:136-137
Available from: http://www.industrialpsychiatry.org/article.asp?issn=0972-6748;year=2010;volume=19;issue=2;spage=136;epage=137;aulast=Pardal;type=0